# SDR GUUA95057071509A

- Difficulty date: July 15, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,934 hours, 34,781 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 124-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT WING UPPER SKIN T/E CORROSION AND DEBOND BETWEEN WING STATIONS 124.25 THROUGH 196.06.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
